# SDR DALA2019091605331

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME 16 STOP FITTING 7 AT LOWER INBOARD FASTENER HOLE. RT SIDE. IN PASSENGER CABIN (1 EA). PERFORMED PERMANENT REPAIR ON PASSENGER CREW DOOR FRAME 16 STOP FITTING 7 AT LOWER INBOARD FASTENER HOLE AS PER ER/A NR 580738-14AD REVISION ORIGINAL AND AS PER PRI 580938-14.
